MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407845
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
Related manufacturing ref: 3005334138-2019-00425, 3005334138-2019-00426.Following an atrial fibrillation procedure, the patient experienced a stroke.Following the procedure, the patient was observed in the hospital for 8 days and then discharged.A few days later, the patient presented to the hospital for a stroke.The patient was alert on (b)(6) 2019.Paralysis of one side of the body seemed to be regressing.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported stroke remains unknown.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8854749
Report Number3005334138-2019-00427
Device Sequence Number16748350
Product Code DYB
UDI-Device Identifier05414734011075
UDI-Public05414734011075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K001346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number407845
Device Catalogue Number407845
Device Lot Number6794912
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SWARTZ¿ BRAIDED TRANSSEPTAL INTRODUCER; ULTIMUM HEMOSTASIS INTRODUCER; SWARTZ¿ BRAIDED TRANSSEPTAL INTRODUCER; ULTIMUM HEMOSTASIS INTRODUCER
Outcome Attributed to Adverse Event Life Threatening;
Patient Age68 YR
Patient Weight108